Desertcart
Explore
Calpol Infant Suspension, Paracetamol Medication, For 2+ Months, Strawberry Flavour, 100ml

Calpol Infant Suspension, Paracetamol Medication, For 2+ Months, Strawberry Flavour, 100ml

from GB
to Albania
in 5-8 days
At your doorstep by May 13  to May 16 with standard delivery

Description

  • Tough on pain but gentle on little tummies.
  • Gets to work on fever in 15 minutes.
  • Pain and fever relief.
  • Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature).
  • Imported from UK.
Calpol Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache and other aches and pains. This product is intended for use in children aged 2 months to 6 years. Contains Paracetamol. Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times. Dosage: ------- Infants 2–3 months: 2.5 ml. Leave 4–6 hours before a second dose. Can be given to babies 2-3 months with post-vaccination fever. Can also be given for other causes of pain and fever as long as they weigh over 4 kg and are not premature. Do not give more than 2 doses. Leave at least 4 hours between doses. If further doses are needed, talk to your doctor or pharmacist. Infants 3–6 months: 2.5 ml. Up to 4 times in 24 hours. Infants 6–24 months: 5 ml. Up to 4 times in 24 hours. Children 2–4 years: 7.5 ml. Up to 4 times in 24 hours. Children 4–6 years: 10 ml. Up to 4 doses in 24 hours. UK/CA/19-13221. Ingredients ----------- Each 5 ml contains: 120 mg Paracetamol Also contains: Sucrose, Sorbitol, Glycerol and Carmoisine (E122) P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions ---------- It is suitable for babies and children from 2 months to 6 years. Shake the bottle thoroughly. AGE Under 2 months. DOSE Consult your doctor. AGE 2-3 months (weighing 4 kg and not a premature baby). DOSE A single 2.5 ml spoonful may be given. A second 2.5 ml spoonful may be given if necessary, after 4-6 hours. Read leaflet before dosing in case medical advice should be sought. Do not give more than 2 doses. If further doses required consult your doctor. AGE 3-12 months. DOSE Half (2.5 ml) to one 5 ml spoonful. AGE 1-6 years. DOSE One to two 5 ml spoonfuls. Dose: Up to 4 times a day as necessary. Do not give more than 4 doses in 24 hours. Do not give for more than 3 days without consulting a doctor. DO NOT EXCEED THE STATED DOSE. Leave at least 4 hours between doses. Wipe the neck of the bottle clean and do not overtighten on replacing the cap. CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. As will all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor. Safety Warning -------------- Do not store above 25°C. Store in the original container. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months Manufacturer Contact Information -------------------------------- Foundation Park Roxborough Way Berks Sl6 3Ug See more ( javascript:void(0) )
Reviews

Calpol Infant Suspension, Paracetamol Medication, For 2+ Months, Strawberry Flavour, 100ml

Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Albania. For more details, please visit our Support Page.